| Catalog Number |
39049 |
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
06/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was provided, therefore the device history record was able to be reviewed.The product was inspected and no quality issues were detected.Historical trending was done.A sample was not available for evaluation, however three images were provided.Strikethrough could not be confirmed based on the visual evaluation of the images provided.The images do show saturation of fluid at the cuff due to channeling.Images show the right glove was not extended to cover the sleeve beyond the seam of the cuff.A photo showing the fit and placement of the left glove was not provided.Saturation was present on the left sleeve and cuff.Saturation on the left sleeve channeled onto the cuff, and saturation at the cuff permits channeling into the interior of the sleeve.All finished goods are made from qualified material that is tested before use.Final finished product must meet product specification and process requirements before final release to salable inventory.Based on the evaluation of the information and images provided, the issue of strikethrough could not be confirmed and the root cause was unable to be determined.No corrective action was taken, however we will continue to monitor for complaints of this nature.
Event or Problem Description
While doing an appendectomy, a male resident had fluid go through, and his arm and hand were stained with blood.The resident had an hiv test done, and it was negative.The resident left the hospital, so there is no additional information about him (no age, weight etc).
Additional Manufacturer Narrative
This follow up report is being filed based on sample receipt.Two representative samples (in sealed packaging - unopened) were received by the manufacturing facility.Evaluation of the representative samples was conducted by the manufacturing facility and no issues were found.Raw material was reported as acceptable.Based on this information, the report of strike through cannot be confirmed.We will continue to monitor complaints for such issues.